MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET

ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET
Catalog Number 07313462001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter occupation: occupation is patient/consumer.The lancet device and lancets were requested for investigation.
 
Event or Problem Description
There was an allegation of an issue with the coaguchek xs softclix lancet device.The customer alleged the lancet was protruding from the end cap after firing the device.The dial cap was properly seated at the time.The lancets lot number was 10521052 with an expiration date of 31-nov-2024.
 
Additional Manufacturer Narrative
The lancet device and lancets were received for investigation.Section h4: the year is the only known part of the manufacture date.We have defaulted to the first of the year.The customer's allegation could not be confirmed during the investigation.The customer's lancet device was tested with the customer's lancets at 11 different pricking depth settings and, for each attempt, the needle correctly produced a puncture hole, retracted, and ejected.The lancet device could be primed and released with no issues and worked according to specifications.The lancet device was disassembled and no abnormalities were observed.The lancets were investigated with a microscope and no abnormalities were observed.Complaints regarding this allegation and the specific lot number involved were reviewed and showed no increase for the affected production interval.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COAGUCHEK SOFTCLIX
Common Device Name
BLOOD LANCET
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
BALDA MEDICAL GMBH & CO. KG
bergkichener str. 228
bad oeynhausen 32549
GM   32549
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16610617
Report Number1823260-2023-00954
Device Sequence Number6067630
Product Code FMK
UDI-Device Identifier07613336173046
UDI-Public07613336173046
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number07313462001
Device Lot NumberBBG172
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer03/27/2023
Initial Report FDA Received Date03/24/2023
Supplement Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale